# SDR AALA20170422006

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 9,954 hours, 4,977 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Elec Connector
- Part number: ABS012140
- Condition: Damaged
- Location: Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF,  A FORWARD CARGO DOOR OPEN INDICATION ILLUMINATED.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BACK SHELL LOOSE, TIGHTEN BACK SHELL AND SAFETY TIED, CLEANED SENSOR AND CHECKED FOR BREAKAGE ON SENOR WIRE IAW AMM 52-71-12. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
